# SDR ASAA2024021548306

- Difficulty date: February 15, 2024
- Submitted: March 9, 2024
- Operation: Air carrier
- Aircraft: N290AK
- Make and model: Boeing 737990ER
- Aircraft serial: 64300
- Aircraft time: 19,930 hours, 6,323 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A812712
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT DOOR CUT OUT LOWER SILL FWD SHIELD PANEL IS CORRODED ON TOP AND BOTTON SURFACES. GROUNDED - YES. FOUND TO HAVE 100% MAT LOSS REMOVED AND REPLACED SHIELD PANEL IIAW B737-900ER SRM 51-40-02-0G-0W1 0.050 R 0 L4 D.050.
